# SDR C2XA04IA096

- Difficulty date: August 9, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 15,346 hours, 12,991 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 72877537
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CRP - FLIGHT 2207, DURING POST FLIGHT INSPECTION THE CREW REPORTED A ELECTRIC BURNING SMELL COMING FROM THE FORWARD CABIN.  MAINTENANCE REMOVED THE LIGHT BULB FROM ROW 6/7, AND MEL'D THE LIGHT UNDER MEL 33-20-001 CONTROL 044887, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 08/10/04, IAH MAINTENANCE REMOVED AND REPLACED THE SIDEWALL LIGHT FIXTURE AT SEAT 6A, IAW EMB-145 M/M 33-21-06, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
